# SDR IXXA060607O

- Difficulty date: October 8, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 96,669 hours, 25,173 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Linkage
- Condition: Out Of Adjust
- Location: Nlg Door
- Part time: 96,669 hours, 25,173 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHIK WHEN THE GEAR WAS RAISED A LOUD RUMBLE WAS HEARD AND VIBRATION FELT COMING FROM THE NOSE GEAR AREA.  THE CREW RETURNED TO PHIK AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NOSE GEAR AREA AND FOUND THE RIGHT HAND FORWARD DOOR WAS NOT CLOSING TIGHT AGAINST THE DOOR STOP.  MAINTENANCE ADJUSTED THE NOSE GEAR DOOR LINKAGE PER DACO MM 32-22-1.  THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
